2 doctors weighed in:

What meds would make neuropathy symptoms worse? Thanks.

2 doctors weighed in
Dr. Robert Kent
Physical & Rehabilitation Medicine
1 doctor agrees

In brief: Medications that

Increase the sympathetic nervous system or ramp up anxiety.
Things like adderal or Ritalin have been shown to make neuropathy slightly worse. Medications that cause you to be anxiouscan certainly increase pain. There are a number of other medications that can damage nerves, leading to more neuropathy, from Levaquin (levofloxacin) to chemo agents, too many to list. None that you have listed above, any new meds?

In brief: Medications that

Increase the sympathetic nervous system or ramp up anxiety.
Things like adderal or Ritalin have been shown to make neuropathy slightly worse. Medications that cause you to be anxiouscan certainly increase pain. There are a number of other medications that can damage nerves, leading to more neuropathy, from Levaquin (levofloxacin) to chemo agents, too many to list. None that you have listed above, any new meds?
Dr. Robert Kent
Dr. Robert Kent
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors